# SDR HEEA0015264

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23023
- Make and model: Bell 412
- Aircraft serial: 33080
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Failed
- Location: Auto Flight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S HSI WILL NOT WORK, UNIT FUNCTION CHECK BAD, FAILED TEST 1.1 ON SST BENCH.  D.G. WILL NOT COME VALID.
